On Some Fully Invariant Subgroups of Summable Groups
Annales Mathématiques Blaise Pascal, Tome 15 (2008) no. 2, pp. 147-152.

We show the inheritance of summable property for certain fully invariant subgroups by the whole group and vice versa. The results are somewhat parallel to these due to Linton (Mich. Math. J., 1975) and Linton-Megibben (Proc. Amer. Math. Soc., 1977). They also generalize recent assertions of ours in (Alg. Colloq., 2009) and (Bull. Allah. Math. Soc., 2008)

DOI : https://doi.org/10.5802/ambp.244
Classification : 20K10
Mots clés: fully invariant subgroups, λ-large subgroups, summable groups, free valuated vector spaces
@article{AMBP_2008__15_2_147_0,
     author = {Peter Danchev},
     title = {On Some Fully Invariant Subgroups of Summable Groups},
     journal = {Annales Math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {15},
     number = {2},
     year = {2008},
     pages = {147-152},
     doi = {10.5802/ambp.244},
     mrnumber = {2468040},
     zbl = {1155.20053},
     language = {en},
     url = {ambp.centre-mersenne.org/item/AMBP_2008__15_2_147_0/}
}
Peter Danchev. On Some Fully Invariant Subgroups of Summable Groups. Annales Mathématiques Blaise Pascal, Tome 15 (2008) no. 2, pp. 147-152. doi : 10.5802/ambp.244. https://ambp.centre-mersenne.org/item/AMBP_2008__15_2_147_0/

[1] P. Danchev Commutative group algebras of summable p-groups, Commun. Algebra, Volume 35 (2007), pp. 1275-1289 | Article | MR 2313667 | Zbl 1122.20003

[2] P. Danchev Notes on λ-large subgroups of primary abelian groups and free valuated vector spaces, Bull. Allahabad Math. Soc., Volume 23 (2008), p. 149-154. | MR 2405840 | Zbl 1163.20034

[3] P. Danchev On λ-large subgroups of summable C Ω -groups, Algebra Colloq., Volume 16 (2009)

[4] L. Fuchs Infinite Abelian and Groups I, II, Mir, Moskva, 1974 and 1977 | MR 457533 | Zbl 0274.20067

[5] P. Hill A note on σ-summable groups, Proc. Amer. Math. Soc., Volume 126 (1998), pp. 3133-3135 | Article | MR 1476137 | Zbl 0907.20048

[6] R. Linton On fully invariant subgroups of primary abelian groups, Mich. Math. J., Volume 22 (1975), pp. 281-284 | MR 396788 | Zbl 0308.20041

[7] R. Linton λ-large subgroups of C λ -groups, Pac. J. Math., Volume 75 (1978), pp. 477-485 | MR 507070 | Zbl 0392.20035

[8] R. Linton; C. Megibben Extensions of totally projective groups, Proc. Amer. Math. Soc., Volume 64 (1977), pp. 35-38 | Article | MR 450425 | Zbl 0386.20028

[9] C. Megibben The generalized Kulikov criterion, Can. J. Math., Volume 21 (1969), pp. 1192-1205 | Article | MR 249509 | Zbl 0208.03502

[10] R. Nunke Homology and direct sums of countable abelian groups, Math. Z., Volume 101 (1967), pp. 182-212 | Article | MR 218452 | Zbl 0173.02401